# SDR AALA201612179004

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 53,615 hours, 20,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER ON FLOOR BY L1 DOOR CAME OFF. REPLACED EXIT LIGHT COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
